MAUDE Adverse Event Report: Biotronik SE & Co. KG BIOMONITOR IIIm; Implantable Cardiac Monitor

Biotronik SE & Co. KG BIOMONITOR IIIm; Implantable Cardiac Monitor
Model Number 450218
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This device migrated out of the pocket and patient removed it.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
Biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.

Brand Name
BIOMONITOR IIIm
Common Device Name
Implantable Cardiac Monitor
Manufacturer (Section D)
Biotronik SE & Co. KG
woermannkehre 1
berlin 12359
GM  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
+1(877)245-9800
MDR Report Key50527635
Report Number1028232-2026-03983
Device Sequence Number15919057
Product Code MXD
UDI-Device Identifier04035479169862
UDI-Public(01)04035479169862(17)260331
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200444
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number450218
Device Catalogue Number450218
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale